MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) STYLE 410 COHESIVE SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

ALLERGAN (COSTA RICA) STYLE 410 COHESIVE SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Model Number FF-410740
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Codes Capsular Contracture (1761); Seroma (2069)
Date of Event 08/23/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.The event of capsular contracture baker grade unknown is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.The reason for reoperation was capsular contracture baker grade unknown.
 
Event or Problem Description
Healthcare professional reported unknown side capsular contracture, baker grade unknown, and left side textured devices due to patient's concern.Device remains implanted.
 
Event or Problem Description
Healthcare professional reported left side capsular contracture, baker grade iv, "any crease" and textured devices due to patient's concern.Healthcare professional additionally reported left side seroma.Device has been explanted.
 
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The reported events of "capsular contracture baker grade iv" and "seroma" are physiological complications and analysis of the device generally does not assist allergan in determining a probable cause for these events.Reason for reoperation: capsular contracture baker grade iv and seroma.
 
Additional Manufacturer Narrative
Device evaluation: analysis of the returned device identified the weight the device within specification, deformation and yellow particles in the shell.Cloudy in the gel observed after autoclave cycle.Based on the device analysis the final assessment is: no issues found related with the manufacturing process.
 
Event or Problem Description
 
Event or Problem Description
Healthcare professional reported left side capsular contracture, baker grade iv, "any crease" and textured devices due to patient's concern.Healthcare professional additionally reported left side seroma.Device has been explanted and replaced.

Brand Name
STYLE 410 COHESIVE SILICONE GEL FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
Manufacturer (Section G)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
Manufacturer Contact
chris sprague
12331-a riata trace parkway
building 3
austin, TX 78727
8479375615
MDR Report Key12804932
Report Number9617229-2021-55792
Device Sequence Number5548383
Product Code FTR
UDI-Device Identifier10888628002739
UDI-Public10888628002739
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
P040046
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2021
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 02/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/07/2020
Device Model NumberFF-410740
Device Catalogue NumberFF-410740
Device Lot Number2773580
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/07/2021
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/19/2021
Supplement Date Received by Manufacturer11/15/2021
12/14/2021
01/20/2022
Initial Report FDA Received Date11/12/2021
Supplement Report FDA Received Date12/08/2021
01/10/2022
02/15/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/07/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR
Patient SexFemale
Patient Weight73 KG
Patient EthnicityNon Hispanic